# SDR ASAA0974904

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT ANGLE STA 1016 LBL 32 CORRODED.  REMOVED CORRODED ANGLE, FABRICATED, LOCATED, TREATED, PRIMED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 02.
